MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number HGB161007A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, the patient underwent an endovascular procedure to treat an iliac aneurysm, utilizing gore® excluder® iliac branch endoprosthesis.It was reported during the procedure, upon trying to remove the delivery catheter, resistance was noted as the olive tip came back into the 12 fr sheath.It was also reported the physician applied some force, and the olive tip and part of the delivery shaft separated.The olive tip was successfully retrieved, and no adverse events occurred.The patient tolerated the procedure.No further patient information is available.
 
Additional Manufacturer Narrative
H6: code c19-a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.As the device was not accessible as it remains implanted, the product history review (phr) review was the extend of the investigation.No device problem was found per review of these records.H6: code 22-delivery catheter is returning, but has not yet arrived at facility.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Updated section g3/g4, h6, and h11.The device was returned and the device evaluation showed the following: -the packaging sheaths and packaging mandrel were removed from the device and not returned for evaluation.-the catheter shaft contains two kinks, however, the specific cause for the kinks could not be identified among the potential sources including handling during the procedure and/or interactions during return of the device.-the endoprosthesis was deployed with the deployment line no longer attached to the device and not returned for evaluation.-fraying was visible in the exposed section of the polyimide guidewire lumen where it interfaces with the trailing olive.-the exposed polyimide guidewire lumen is fraying near the trailing olive, and the separated trailing olive shows evidence of bonding during manufacturing.The cause of the separation of the leading end of the catheter could not be determined; however, the physician reported resistance while withdrawing the catheter through the introducer sheath.

Brand Name
GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
lillian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23025741
Report Number3013164176-2025-02669
Device Sequence Number18520161
Product Code MIH
UDI-Device Identifier00733132635313
UDI-Public(01)00733132635313(17)280112
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHGB161007A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexUnknown